# SDR LCQ68

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 FLOOR PANEL COVER HAS CORROSION UPPER AND LOWER SURFACE.  S/O 152051, OPS 29737, ZONE 6C-201.
